# SDR ABXA20250818177

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 100,719 hours, 36,587 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 272T6100163
- Condition: Leaking
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING TAXI, L/H MLG RIDGED LINE IS LEAKING WHEN BRAKES ARE SET. (#2 BRAKE).  AIRCRAFT RETURNED TO BLOCKS (BTB). DEFERRED #2 BRAKE DUE TO HYD LEAK ON THE LH MLG IAW ABX MEL 37-41-1A.  REMOVED AND REPLACED #2 BRAKE HYD LINE (REF 32-41-62-05 FIGURE 52 PG ITEM 197) IAW B767 AMM 20-10-09. LEAK CHECK GOOD, REACTIVATED #2 BRAKE AND REMOVED AND STOWED DEACTIVATION IAW B767 AMM 32-00-00 IDG 32-41-1. PLACARDS REMOVED. ALL MX PROCEDURES COMPLETE THIS CLEARS DI 65374. REF LP 38988-47/1.  AIRCRAFT RETURNED TO SERVICE.
